# SDR MYWA110064

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 16,496 hours, 6,388 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ZONE TEMP LIGHT ON, COMES ON AGAIN ON REST (CONT CABIN).  REMOVED AND REPLACED NR 2 ZONE TEMP CONTROLLER IAW 737-800 AMM 21-61-00, OPS CHECK NORMAL.
